# SDR F3LA2022080800081

- Difficulty date: August 7, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N206FR
- Make and model: Airbus A320-214
- Aircraft serial: 04272
- Aircraft time: 40,690 hours, 16,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209200000
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 40,690 hours, 16,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE NR 12197.0547 AFT WET AREA FR 68 FLOORBEAM Y765 CORRODED. CORRECTIVE ACTION REMOVED AND REPLACED FLOORBEAM Y765 AT FR68 IAW A320 SRM 51-72-11
